Open Access
Volume 29, 2023
Article Number 87
Number of page(s) 32
Published online 18 December 2023
  1. J.-J. Alibert, G. Bouchitté, I. Fragalà and I. Lucardesi, A nonstandard free boundary problem arising in the shape optimization of thin torsion rods. Interfaces Free Bound. 15 (2013) 95–119. [CrossRef] [MathSciNet] [Google Scholar]
  2. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York (2000). [Google Scholar]
  3. G. Bouchitté and P. Bousquet, On a degenerate problem in the calculus of variations. Trans. Am. Math. Soc. 371 (2019) 777–807. [Google Scholar]
  4. P. Bousquet and L. Brasco, Global Lipschitz continuity for minima of degenerate problems. Math. Ann. 366 (2016) 1403–1450. [CrossRef] [MathSciNet] [Google Scholar]
  5. P. Bousquet, C. Mariconda and G. Treu, On the Lavrentiev phenomenon for multiple integral scalar variational problems. J. Funct. Anal. 266 (2014) 5921–5954. [CrossRef] [MathSciNet] [Google Scholar]
  6. M. Bulíček, E. Maringová, B. Stroffolini and A. Verde, A boundary regularity result for minimizers of variational integrals with nonstandard growth. Nonlinear Anal. 177 (2018) 153–168. [CrossRef] [MathSciNet] [Google Scholar]
  7. G. Buttazzo, G. Carlier and M. Comte, On the selection of maximal Cheeger sets. Differ. Integral Equ. 20 (2007) 991–1004. [Google Scholar]
  8. G. Carlier and M. Comte, On a weighted total variation minimization problem. J. Funct. Anal. 250 (2007) 214–226. [CrossRef] [MathSciNet] [Google Scholar]
  9. A. Cellina, Uniqueness and comparison results for functionals depending on ∇u and on u. SIAM J. Optim. 18 (2007) 711–716. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Colombo and A. Figalli, Regularity results for very degenerate elliptic equations. J. Math. Pures Appl. 101 (2014) 94–117. [CrossRef] [MathSciNet] [Google Scholar]
  11. L. Evans and R. Gariepy, Measure theory and fine properties of functions. CRC Press, Boca Raton (Fla.), London, New York (1992). [Google Scholar]
  12. D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order. Classics in mathematics. Springer-Verlag, Berlin (2001). [CrossRef] [Google Scholar]
  13. E. Giusti, Minimal surfaces and functions of bounded variation. Monographs in mathematics. Birkhäuser Verlag, Basel (1984). [Google Scholar]
  14. E. Giusti, Direct methods in the calculus of variations. World Scientific Publishing Co., Inc., River Edge, NJ (2003). [Google Scholar]
  15. R.V. Kohn and G. Strang, Optimal design and relaxation of variational problems. I. Commun. Pure Appl. Math. 39 (1986) 113–137. [CrossRef] [Google Scholar]
  16. R.V. Kohn and G. Strang, Optimal design and relaxation of variational problems. II. Commun. Pure Appl. Math. 39 (1986) 139–182. [CrossRef] [Google Scholar]
  17. R.V. Kohn and G. Strang, Optimal design and relaxation of variational problems. III. Commun. Pure Appl. Math. 39 (1986) 353–377. [CrossRef] [Google Scholar]
  18. B. Kawohl, J. Stara and G. Wittum, Analysis and numerical studies of a problem of shape design. Arch. Rational Mech. Anal. 114 (1991) 349–363. [CrossRef] [MathSciNet] [Google Scholar]
  19. G. Lieberman, Boundary regularity for solutions of degenerate elliptic equations. Nonlinear Anal. Theory Methods Appl. 12 (1988) 1203–1219. [CrossRef] [Google Scholar]
  20. B. Lledos, A uniqueness result for a translation invariant problem in the calculus of variations. J. Convex Analy., in press. [Google Scholar]
  21. L. Lussardi and E. Mascolo, A uniqueness result for a class of non-strictly convex variational problems. J. Math. Anal. Appl. 446 (2017) 1687–1694. [CrossRef] [MathSciNet] [Google Scholar]
  22. P. Marcellini, A relation between existence of minima for nonconvex integrals and uniqueness for non-strictly convex integrals of the calculus of variations, in Mathematical Theories of Optimization, Proceedings, edited by J.P. Cecconi and T. Tolezzi, Lecture Notes in Math. Springer, 979 (1983) 216–231. [CrossRef] [Google Scholar]
  23. U. Massari, Esistenza e regolarità delle ipersuperfice di curvatura media assegnata in Rn. Arch. Rational Mech. Anal. 55 (1974) 357–382. [CrossRef] [MathSciNet] [Google Scholar]
  24. U. Massari and L. Pepe, Sull’approssimazione degli aperti lipschitziani di Rn con varietà differenziabili. Boll. U.M.I. 10 (1974) 532–544. [Google Scholar]
  25. E. Parini, An introduction to the Cheeger problem. Surv. Math. Appl. 6 (2011) 9–21. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.